# SDR DXTA2022042861050

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 4,816 hours, 3,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: SC001
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: MED AND SEAT 10 EMER LIGHTS WILL NOT EXTINGUISH.  ROUBLESHOOT CABIN EMERG LIGHT ISSUE TO COCKPIT INERTIAL SWITCH WEAK. REMOVED AND REPLACED COCKPIT INERTIAL SWITCH SC001 IAW 680A AMM 33-50-11. PERFORMED A SATISFACTORY OPS CHECK OF THE EMERG LIGHT IAW CE680A AMM 33-50-00.
